MATHEMATICAL PAPERS OF BÁLINT TÓTH

Ř  Note on theMagic Cube
unpublished, (1980)

click here to see the paper

 

Ř  A turbulencia Ruelle-Takens féle elmélete (The Ruelle-Takens theory of turbulence)
In: P. Szépfalusy and T. Tél (editors): A káosz (The Chaos), pp 373-388, Akadémiai Kiadó Budapest, 1982. (in Hungarian)
(electronic version not available)

 

Ř Persistent random walks in a one-dimensional random environment (with Domokos Szász)
Journal of Statistical Physics, 37 (1984) 27-38
click here to see the paper
MR0774883 (86e:60056)

 

Ř A lower bound for the critical probability of the square-lattice site percolation.
Zeitschrift für Wahrscheinlichkeitstheorie und verw. Gebiete, 69 (1985) 19-22
click here to see the paper
MR0775849 (86f:60118)

 

Ř Persistent random walks in random environments.
Probability Theory and Related Fields, 71 (1986) 615-625
click here to see the paper
MR0833271 (87f:60107)

 

Ř Bounds on the limiting variance of the ``heavy particle'' in R^1 (with Domokos Szász)
Communications in Mathematical Physics, 104 (1986) 445-457
click here to see the paper
MR0840746 (88h:82015)

 

Ř Towards a unified dynamical theory of the Brownian particle in an ideal gas  (with Domokos Szász)
Communications in Mathematical Physics, 111 (1987) 41-62
click here to see the paper
MR0896758 (89d:82021)

 

Ř Dynamical theory of the Brownian particle in a Rayleigh-gas (with Domokos Szász)
Journal of Statistical Physics, 47 (1987) 681-695
click here to see the paper
MR0912496 (88k:82080)

 

Ř Contributions to the Dynamical Theory of Brownian Motion --- Mechanical and Probabilistic models
Thesis, Hungarian Academy of Sciences, Budapest 1988.
(electronic version not available)

 

Ř Phase transition in an interacting Bose system. An application of the theory of Ventsel' and Freidlin
Journal of Statistical Physics, 61 (1990) 748-764
click here to see the paper
MR1086297 (92m:82021)

 

Ř Exponential estimates for the Wiener sausage (with Michiel van den Berg)
Probability Theory and Related Fields, 88 (1991) 249-259
click here to see the paper
MR1096482 (92b:60075)

 

Ř  Upper bound on the condensate in hard core Bose lattice gas
Journal of Statistical Physics, 65 (1991) 373-378
click here to see the paper
MR1134550 (92k:82009)

 

Ř Failure of saturated ferromagnetism in the Hubbard model with two holes
Letters in Mathematical Physics, 22 (1991) 321-333
click here to see the paper
MR1131756 (92i:82018)

 

Ř Probabilistic representation of the quantum Heisenberg ferromagnet. In: A. Truman and I.M. Davies (editors):
Stochastics and Quantum Mechanics, Swansea Summer 1990, pp. 231-238. World Scientific 1992.
(electronic version not available)
MR1182601 (93g:82012)

 

Ř Improved lower bound on the thermodynamical pressure of the S=1/2 quantum Heisenberg ferromagnet
Letters in Mathematical Physics, 28 (1993) 75-84
click here to see the paper
MR1224836 (94h:82062)

 

Ř `True' self-avoiding walks with generalized bond repulsion on Z
Journal of Statistical Physics, 77 (1994) 17-33
click here to see the paper
MR1300526 (95k:82017)

 

Ř `True' self-avoiding walk with bond repulsion on Z: limit theorems
The Annals of Probability, 23 (1995) 1523-1556
click here to see the paper
MR1379158 (97c:60179)

 

Ř Multiple covering of the range of a random walk on Z (On a question of P. Erdős and P. Révész)
Studia Sci. Math. Hung., 31 (1996) 355-359
(electronic version not available)
MR1367713 (97b:60118)

 

Ř Disordered Systems and Statistical Physics: Rigorous Results. Proceedings of the Conference held in Budapest, 21-25 August 1995. Edited volume, special issue of
Markov Processes and Related Fields, vol. 2 no. 1.
(1996)
click here to see the table of contents
MR1418403 (97i:82002)

 

Ř  Generalized Ray-Knight theory and limit theorems for self-interacting random walks
The Annals of Probability, 24 (1996) 1324-1367
click here to see the paper
MR1411497 (97i:60090)

 

Ř `Tied' favourite edges for simple random walk (with Wendelin Werner)
Combinatorics, Probability and Computing, 6 (1997) 359-369
click here to see the preprint of the paper
MR1464572 (98j:60099)

 

Ř Limit theorems for weakly reinforced random walks
Studia Sci. Math.
Hung., 33 (1997) pp. 321-337
click here to see the preprint of the paper
MR1454118 (99f:60131)

 

Ř The true self-repelling motion (with Wendelin Werner)
Probability Theory and Related Fields, 111 (1998) 375-452
click here to see the paper
MR1640799 (99i:60092)

 

Ř On some coalescing and annihilating systems of particles (with Alexei Ermakov and Wendelin Werner)
Journal of Statistical Physics, 91 (1998) pp. 845-870
click here to see the paper
MR1637254 (99g:82058)

 

Ř Random Walks -- A Collection of Surveys (editors: Pál Révész and Bálint Tóth)
Bolyai Society Mathematical Studies, vol. 9 (1999)
click here to see the table of contents
MR1752728 (2000k:60004)

 

Ř Self-interacting random motions -- A Survey.
In: P. Révész and B. Tóth (editors): Random Walks -- A Collection of Surveys. Bolyai Society Mathematical Studies, 9 (1999) 349-384
click here to see the preprint of the paper
MR1752900 (2001d:60048)

 

Ř Reflection and coalescence between independent 1-d Brownian paths (with Florin Soucaliuc and Wendelin Werner)
Annales de l'Institut Henri Poincaré. Probabilités et Statistiques, 36 (2000) 509-545
click here to see the paper
MR1785393 (2002a:60139)

 

Ř ``Endre Csáki '65'' (editors: István Berkes, Pál Révész and Bálint Tóth)
Periodica Mathematica Hungarica, vol. 41 no. 1/2 (2000) (Special issue dedicated to Endre Csáki's 65th birthday)
click here to see table of contents

 

Ř Favourite sites of simple random walk (with Zhan Shi)
Periodica Mathematica Hungarica, 41 (2000) pp. 237-249
click here to see the paper
click here to see the arXived version of the paper
MR1812809 (2002k:60155)

 

Ř No more than three favourite sites for simple random walk.
The Annals of Probability, 29 (2001) 484-503
click here to see the paper
click here to see the arXived version of the paper
MR1825161 (2002c:60076)

 

Ř  Self-interacting random motions
In: Proceedings of the 3rd European Congress of Mathematics, Barcelona 2000, vol. 1, pp. 555-565, Birkhauser, 2001.
click here to see the paper
MR1905343 (2003g:60171)

 

Ř  A signal-recovery system: asymptotic properties and construction of an infinite-volume limit (with Jacob van den Berg)
Stochastic Processes and their Applications, 96 (2001) 177-190
click here to see the paper
click here to see the arXived version of the paper
MR1865354 (2003a:60141)

 

Ř  Hydrodynamic equation for a deposition model (with Wendelin Werner)
In: V. Sidoravicius (editor): In and Out of Equilibrium, Progress in Probability, vol. 51 pp. 229-250, Birkhauser, 2002.
click here to see the paper
click here to see the arXived version of the paper
MR1901955 (2004c:35272)

 

Ř  Between equilibrium fluctuations and Eulerian scaling: Perturbation of equilibrium for a class of deposition models (with Benedek Valkó)
Journal of Statistical Physics, 109 (2002) pp. 177-205
click here to see the paper
click here to see the arXived version of the paper
MR1927918 (2003f:82065)

 

Ř Onsager relations and Eulerian hydrodynamic limit for systems with several conservation laws (with Benedek Valkó)
Journal of Statistical Physics, 112 (2003) pp. 497-521
click here to see the paper
click here to see the arXived version of the paper
MR1997260 (2004g:82094)

 

Ř Kétkomponensű részecskerendszerek hiperbolikus hidrodinamikai limesze. (Hyperbolic hydrodynamic limit of two-component interacting particle systems. [in Hungarian])
MTA (Hungarian Academy of Sciences) 2003
click here to see the preprint of the paper

 

Ř  Derivation of the Leroux system as the hydrodynamic limit of a two-component lattice gas (with József Fritz)
Communications in Mathematical Physics, 249 (2004) pp. 1-27
DOI 10.1007/s00220-004-1103-x
click here to see the paper
click here to see the arXived version of the paper
MR2077251 (2005f:82063)

 

Ř  Perturbation of singular equilibria of hyperbolic two-component systems: a universal hydrodynamic limit (with Benedek Valkó)
Communications in Mathematical Physics, 256 (2005) pp. 111-157
DOI 10.1007/s00220-005-1314-9
click here to see the paper
click here to see the arXived version of the paper
MR2134338 (2005k:82069)

 

Ř Random trees and general branching processes (with Anna Rudas and Benedek Valkó)
Random Structures and Algorithms 31 (2007) 186-202
DOI 10.1002/rsa.20137
click here to see the paper
click here to see the arXived version of the paper

 

Ř  Statistical mechanical systems on complete graphs, infinite exchangeability, finite extensions and a discrete moment problem (with Thomas M. Liggett and Jeffery E. Steif)
The Annals of Probability 35 (2007) 867-914
DOI 10.1214/009117906000001033
click here to see the paper
click here to see arXived version of the paper

 

Ř On the zero mass limit of tagged particle diffusion in the 1-d rayleigh gas (with Péter Bálint and Péter Tóth)
Journal of Statistical Physics 127 (2007) 657--675
DOI 10.1007/s10955-007-9304-2
click here to see the paper
click here to see arXived version of the paper

 

Ř Modeling the Epps effect of cross-correlations in asset prices (with János Kertész and Bence Tóth)
Proceedings of SPIE Vol. 6601 (Fluctuations and Noise 2007)
DOI 10.1007/s10955-007-9304-2
click here to see arXived version of the paper

 

Ř Skorohod-reflection of Brownian Paths and BES^3 (with Bálint Vető)
Acta Sci. Math (Szeged) 73 (2007) 781-788
click here to see arXived version of the paper,

 

Ř Triangle percolation in mean field random graphs -- with PDE (with Balázs Ráth)
Journal of Statistical Physics 131 (2008) 385-391
DOI: 10.1007/s10955-008-9499-x
click here to see the paper
click here to see the arxived version of the paper

 

Ř  Self-repelling random walk with directed edges on Z (with Bálint Vető)
Electronic Journal of Probability 13, paper no. 62, pp. 1909–1926 (2008)
click here to see the paper
click here to see arXived version of the paper

 

Ř  Random tree growth with branching processes -- a survey (with Anna Rudas)
In: B. Bollobas, R. Kozma, D. Miklos (eds) Handbook of Large-Scale Random Networks
Bolyai Society Mathematical Studies vol. 18, Springer, Berlin-Heidelberg-New York, 2008
click here to see the paper

 

Ř  Erdős-Renyi ramdom graphs + forest fires = self-organized criticality (with Balázs Ráth)
Electronic Journal of Probability 14 (2009), Paper no. 45, pages 1290–1327
click here to see the paper
click here to see arXived version of the paper

 

Ř Continuous time ‘true’ self-avoiding random walk on Z (with Bálint Vető)
ALEA, Lat. Am. J. Probab. Math. Stat. 8 (2011) 59–75
click here to see the paper
click here to see arXived version of the paper

 

Ř On the range, local times and periodicity of random walk on an interval (with Siva Athreya and Sunder Sethuraman)
ALEA, Lat. Am. J. Probab. Math. Stat. 8 (2011) 269--284
click here to see the paper
click here to see arXived version of the paper

 

Ř Diffusivity bounds for 1d Brownian polymers (with Pierre Tarrčs and Benedek Valkó)
The Annals of Probability, 40 (2012) 695-713
click here to see arXived version of the paper

 

Ř  Diffusive limits for "true" (or myopic) self-avoiding random walks and self-repellent Brownian polymers in three and more dimensions (with Illés Horváth and Bálint Vető)
Probability Theory and Related Fields 153 (2012) 691-726
click here to see arXived version of the paper
(earlier versions here and here )

 

Ř Some locally self-interacting walks on the integers (with Anna Erschler and Wendelin Werner)
In: J-D. Deuschel, B. Gentz, W. König, M. von Renesse, M. Scheutzow, U. Schmock (editors), Probability in Complex Physical Systems (Festschrift for Erwin Bolthausen and Jürgen Gärtner), pp. 313-338, Springer, 2012.
click here to see arXived version of the paper

 

Ř Stuck walks (with Anna Erschler and Wendelin Werner)
Probability Theory and Related Fields 154 (2012) 149-163
click here to see arXived version of the paper

 

Ř Superdiffusive bounds on self-repellent Brownian polymers and diffusion in the curl of the Gaussian free field in d=2 (with Benedek Valkó)
Journal of Statistical Physics 147 (2012) 113-131
click here to see arXived version of the paper

 

Ř Relaxed sector condition (with Illés Horváth and Bálint Vető)
Bulletin of the Institute of Mathematics, Academia Sinica (N.S.) 7 (2012) 463-476
click here to see arXived version of the paper

 

Ř Marginal densities of the "true" self-repelling motion (with Laure Dumaz)
Stochastic Processes and their Applications 123 (2013) 1454-1471
click here to see arXived version of the paper

 

Ř Comment on a theorem of M. Maxwell and M. Woodroofe
Electronic Communications in Probability, 18 (2013), paper no. 13, 1-4
click here to see of the paper

 

Ř  Modelling power-law distributed interevent times (with János Kertész and Szabolcs Vajna)
New Journal of Physics, 15:10  (2013) paper no: 103023
click here to see arXived version of the paper

 

Ř Modeling flocks and prices: jumping particles with an attractive interaction (with Márton Balázs and Miklós Z. Rácz)
Annales de l'Institut Henri Poincaré -- Probabilités et Statistiques 50 (2014) 425-454
click here to see arXived version of the paper

 

Ř Superdiffusion in the periodic Lorentz gas (with Jens Marklof)

Communications in Mathematical Physics, 347 (2016) 933-981

click here to see arXived version of the paper

 

 

Ř Cluster growth in the mean field forest fire model (with Edward Crane and Nic Freeman)

Electronic Journal of Probability, 20 (2015) paper no. 101, pp 1-33

click here to see arXived version of the paper

 

 

Ř Central limit theorem for random walks in divergence-free random drift field: $H_{-1}$ suffices (with Gady Kozma)

[early version of next item]

click here to see arXived version of the paper

  

 

Ř Central limit theorem for random walks in doubly stochastic random environment: $H_{-1}$ suffices (with Gady Kozma)

The Annals of Probability (to appear, 2017)

click here to see arXived version of the paper

  

 

Ř Coexistence of shocks and rarefaction fans: complex phase diagram of a simple hyperbolic particle Ssystem (with Márton Balázs, Attila László Nagy and István Tóth)

Journal of Statistical Physics, 165, 115–125 (2016)

click here to see arXived version of the paper

 

 Ř Quenched central limit theorem for random walks in doubly stochastic random environment

submitted for publication

click here to see arXived version of the paper

 

 

This is my full list of mathematical papers with links to the PDF files wherever this is available. For the list of my papers in various other databases click on the following links:         

                        MathSciNet

                        arXiv.org